# SDR CALA2025021702348

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 80,390 hours, 33,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 505256401
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PURSER REPORTS R WINGEMERGENCY EXITS HAVEONE ESCAPE  ROPE WHENIT SHOULD BE TWO. REPLACED MISSING RH OVERWING EMERGENCY EXIT LIFELINE ESCAPE ROPE AS REQUIRED.PARTS USED:  31-2565-3-0002,QTY :1
